Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

Common Fixed Point Theorems of Generalized Lipschitz Mappings in Cone Metric Spaces over Banach Algebras

PP: 2983-2990
Author(s)
Huaping Huang, Stojan Radenovi´c,
Abstract
In this paper, we prove some common fixed point theorems in cone metric spaces over Banach algebras. Furthermore, we give some examples to support our assertions and to show our results in the setting of cone metric spaces over Banach algebras are never equivalent to the counterparts in metric spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved